MAUDE Adverse Event Report: TYRX, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

TYRX, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Device Expiration Issue (1216)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the physician chose to implant the antibacterial envelope past the use by date.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr
suites g, e
monmouth jct NJ 08852
MDR Report Key7469394
Report Number3005619263-2018-00051
Device Sequence Number128025
Product Code FTL
UDI-Device Identifier00643169935891
UDI-Public00643169935891
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2018
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot NumberR095899
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date04/27/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR